Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bounded functions with large circular variation


Author: George Piranian
Journal: Proc. Amer. Math. Soc. 19 (1968), 1255-1257
MSC: Primary 30.65
DOI: https://doi.org/10.1090/S0002-9939-1968-0230906-X
MathSciNet review: 0230906
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. N. Mergeljan, On an integral connected with analytic functions, Izv. Akad. Nauk SSSR Ser. Mat. 15(1951), 395-400. (Russian) MR 0043891 (13:335f)
  • [2] W. Rudin, The radial variation of analytic functions, Duke Math. J. 22(1955), 235-242. MR 0079093 (18:27g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.65

Retrieve articles in all journals with MSC: 30.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0230906-X
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society